# SDR SWIA201126148

- Difficulty date: April 30, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 25,487 hours, 20,024 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Galled
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD MOUNT YOKE ASSEMBLY HAVE GALLING.  (ENGINE CHANGE)  REPLACED LEFT ENGINE FORWARD MOUNT YOKE ASSEMBLY.
